MAUDE Adverse Event Report: WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER

WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER
Catalog Number C-CAE-14.0-70-FIC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).A1) unknown as information was not provided.A2) unknown as information was not provided.A3) unknown as information was not provided.A4) unknown as information was not provided.G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.G5) similar to device under 510(k) e597079.(b)(4).Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: mandrin mounted on selective intubation left catheter 37f, for catheterism of the primary bronchi, then taken out.At the retrieval, it was noticed an alteration of the integrity of the distal end of the mandrin.During the scope test, a chipping is found in the trachea.The pulmonologist were called to perform an act of rigid fibroscopy and retrieval of the chipping in the trachea.Additional information received 26apr2017: "it is a double lumen use.A bronchocath 37g for selective intubation." patient outcome: no consequence for the patient.
 
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.Summary of investigational findings: investigation is based on the event description and returned product.An investigation of the returned device confirmed a small part had sheared off at the distal end of the catheter introducer (photo attached).However, according to mail the frova introducer was used with a double lumen et tube.The frova introducer is designed for placement of a single lumen tube only - not a double lumen tube as reported.No evidence to suggest that the device was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FROVA INTUBATING INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key6574635
Report Number3002808486-2017-01084
Device Sequence Number19020044
Product Code DYB
UDI-Device Identifier00827002483033
UDI-Public(01)00827002483033(17)191215(10)E3532455
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC-CAE-14.0-70-FIC
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/24/2017
Device Age4 MO
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by Manufacturer04/26/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;